Bellazzini, Jacopo and Benci, Vieri and Bonanno, Claudio and Micheletti, Anna Maria (2010) Solitons for the nonlinear Klein-Gordon equation. Advanced Nonlinear Studies, Vol. 10 (2), p. 481-499. ISSN 1536-1365. Article.
Full text not available from this repository.
In this paper we study existence and orbital stability for solitary waves of the nonlinear Klein-Gordon equation. The energy of these solutions travels as a localized packet, hence they are a particular type of solitons. In particular we are interested in sufficient conditions on the potential for the existence of solitons. Our proof is based on the study of the ratio energy/charge of a function, which turns out to be a useful approach for many field equations.
I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore
Repository Staff Only: item control page